# SDR AALA20050385

- Difficulty date: June 11, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT ASSEMBLY AT FIRST CLASS CLOSET IN FORWARD GALLEY BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY AT FIRST CLASS CLOSET IN FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
